# SDR ASAA2018041324252

- Difficulty date: April 13, 2018
- Submitted: April 16, 2018
- Operation: Air carrier
- Aircraft: N442AS
- Make and model: Boeing 737990ER
- Aircraft serial: 43293
- Aircraft time: 17,448 hours, 5,800 cycles
- Engine: Cfmint CFM567B27E
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Warning Message
- Condition: False Indication
- Location: Nr 2 Engine
- Stage of operation: TX
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

AFTER NR 2 ENGINE SHUTDOWN RECEIVED AN ENGINE FAIL.  ACFT GROUNDED.  NO HISTORY 60 DAYS, PERFORMED IAW FIM 76-11 TASK 801, NO FAULT HISTORY,  NO CURRENT FAULTS.  PERFORMED EEC BITE IAW AMM 71-00-00, AND HAD 76-31362. CYCLED THE NR 2 START LEVER,  PERFORMED EEC BITE AGAIN NO FAULTS NOTED.  OPS CHECKED GOOD.
